# SDR SWAA2022111058368

- Difficulty date: October 11, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE LOC. WEB BETWEEN BS 291.5 TO BS 332.1 LOWER POSITION ; RBL54 AT FWD GALLEY AREA 2022-562063 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189334 DUE DATE: 30-NOV-22;[02] REPLACED WEB LOC. WEB BETWEEN BS 291.5 TO BS 332.1 LOWER POSITION ; RBL54 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING 141A8310 SHEET 5 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 REPLACED WEB LOC. WEB BETWEEN BS 291.5 TO BS 332.1 LOWER POSITION ; RBL54 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING 141A8310 SHEET 5 REV - SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2  REPLACED WEB LOC. WEB BETWEEN BS 291.5 TO BS 332.1 LOWER POSITION ; RBL54 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING 141A8310 SHEET 5 REV - RII ; SEE INDIVIDUAL SIGN OFF BELOW
